|Late Isentress doses!
May 9, 2014
Hi there, I am currently on Isentress and Kivexa, I take Isentress every morning at 10:30am and 10:30pm. Today for some reason I did not wake up and I took the Isentress at 13:00. How bad is that and what effects it would have, considering I have been off an hour and a half before, 3 months ago? Shall I be worried?
| Response from Dr. Young
Hello and thanks for posting.
Worry not. A single delayed dose is rarely a problem- and I wouldn't even classify yours as a problematic dose.
No need to be worried. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Someone Get AIDS From Blowjob From A Prostitute?
- Anal Warts After Blowjob Worried I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.